# SDR AALA20000137

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051111
- Condition: Failed
- Location: Row 9-17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FROM ROW 9 TO ROW 17 INOPERATIVE.  REPLACED CONTROL MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
